# SDR USAA920081984

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 27,170 hours, 10,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 8313778 FLT NR 202 PHX-ABQ EMERGENCY LIGHT FLASHLIGHT AT DIRECT VIEW JUMPSEAT IS INOPERATIVE.  R&R BATTERY PACK IN FLASHLIGHT.  OPS CHECK WAS GOOD.
